# SDR TRAX200701043

- Difficulty date: July 24, 2007
- Submitted: August 2, 2007
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 14,660 hours, 11,808 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD EXTERNAL HANDLE CRACKED. INSTALLED NEW ASD SPLINE SHAFE , CAM, AND ASD HANDLE IAW CRJ 200 SRM 51-00-00 AND CRJ 200 AMM 52-11-03.
